# SDR SWAA970249

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND FWD SERVICE OVERHEAD EMERGENCY EXIT LIGHT INOP.  RELAMPED AND OP CHECKED PER BOEING M/M.
